The Michigan Mathematical Journal

Moduli spaces of polynomial minimal immersions between complex projective spaces.

G. Tóth

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 3 (1990), 385-396.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004197

Digital Object Identifier
doi:10.1307/mmj/1029004197

Mathematical Reviews number (MathSciNet)
MR1077323

Zentralblatt MATH identifier
0724.58016

Subjects
Primary: 58D27: Moduli problems for differential geometric structures
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 58E20: Harmonic maps [See also 53C43], etc.

Citation

Tóth, G. Moduli spaces of polynomial minimal immersions between complex projective spaces. Michigan Math. J. 37 (1990), no. 3, 385--396. doi:10.1307/mmj/1029004197. https://projecteuclid.org/euclid.mmj/1029004197


Export citation